Hi Vin. Hope you are better now. The symptoms which you have listed in your first mail are all steroid withdrawl symptoms. Normally this miracle drug (steroids) has these side effects. I have been on steroids off and on for over 16 years and have faced all these problems. Infact at times, one feels a shooting pain at a particular point in the palm. The joints do pain. These are all withdrawl symptom. That is the reason steroids have to be taken under strict medical supervision and not blindly, like I did. It causes lot of complications. These are immunosuppresant drugs. Your immune system goes for a six in case you use them for long. Taper down the medicine as per doctors advice. Don't stop it abruptly. That is my sincere view. about
21 years back, there was no evidence that this disease - UC runs into family. Infact, my family was the first one, from where doctors realized that It could be so as it affected four of my siblings. Strange. Only I have had the surgery and am repenting. Control it with medicines. Avoid steroids and steroid based enemas, as far as possible. They have lots of side effects, including but not limited to fertility, bone density, calcium. I hope you are having calcium with Alpha D alongwith steriods. Take care and all the best. Don'tworry be happy.
45 years Male
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
on Combiflam, Multivitamins and restricted diet.
Tried Sallaki/Turmeric/Homoepathy/Allopathy/Chinese/Unani/Ayuvedic/Yoga before going for surgery